<< Previous Issue Kyungpook Mathematical Journal (Vol. 54, No. 4) Next Issue >>
Kyungpook Mathematical Journal 2014 Vol. 54, No. 4, 511—714
 Original Articles 
Uniqueness and Value-Sharing of Meromorphic Functions
Harina P. Waghamore, A. Tanuja
Kyungpook Mathematical Journal 2014 Vol. 54, No. 4, 511—519
Some Optimal Convex Combination Bounds for Arithmetic Mean
Gao Hongya, Xue Ruihong
Kyungpook Mathematical Journal 2014 Vol. 54, No. 4, 521—529
Some Properties Subclasses of Analytic Functions
Basem Aref Frasin
Kyungpook Mathematical Journal 2014 Vol. 54, No. 4, 531—543
On a New Ostrowski-Type Inequality and Related Results
Erhan Set1, Mehmet Zeki Sarikaya2
Kyungpook Mathematical Journal 2014 Vol. 54, No. 4, 545—554
On Some New Nonlinear Integral Inequalities of Gronwall-Bellman Type
Hassan mostafa El-Owaidy1, Abdelwahab Abbas Ragab1, Ahmed Abdel-moneim Eldeeb1, Waleed mostafa kamal Abuelela1,2
Kyungpook Mathematical Journal 2014 Vol. 54, No. 4, 555—575
Weak and Strong Form of D-Irresolute Functions
J. Antony Rex Rodrigo1, K. Dass2
Kyungpook Mathematical Journal 2014 Vol. 54, No. 4, 577—586
The $*$-Nagata Ring of almost Prüfer $*$-multiplication Domains
Jung Wook Lim
Kyungpook Mathematical Journal 2014 Vol. 54, No. 4, 587—593
Special Right Jacobson Radicals for Right Near-rings
Ravi Srinivasa Rao1, K. Siva Prasad2
Kyungpook Mathematical Journal 2014 Vol. 54, No. 4, 595—606
On the Subsemigroups of a Finite Cyclic Semigroup
David Earl Dobbs1, Brett Kathleen Latham2
Kyungpook Mathematical Journal 2014 Vol. 54, No. 4, 607—617
Characterizations of Zero-Term Rank Preservers of Matrices over Semirings
Kyung-Tae Kang1, Seok-Zun Song1, LeRoy B. Beasley2, Luis Hernandez Encinas3
Kyungpook Mathematical Journal 2014 Vol. 54, No. 4, 619—627
Weakly Prime Ideals in Involution po-$\Gamma$-Semigroups
M. Y. Abbasi, Abul Basar
Kyungpook Mathematical Journal 2014 Vol. 54, No. 4, 629—638
Finite Type Invariants and the Kauffman Bracket Polynomials of Virtual Knots
Myeong-Ju Jeong1, Chan-Young Park2, Soon Tae Yeo3
Kyungpook Mathematical Journal 2014 Vol. 54, No. 4, 639—653
Enumerations of Finite Topologies Associated with a Finite Simple Graph
Dongseok Kim1, Young Soo Kwon2, Jaeun Lee2
Kyungpook Mathematical Journal 2014 Vol. 54, No. 4, 655—665
Slant Submanifolds of $(LCS)_{n}$-manifolds
Shiv Sharma Shukla1, Mukesh Kumar Shukla1, Rajendra Prasad2
Kyungpook Mathematical Journal 2014 Vol. 54, No. 4, 667—676
Generalization of a Transformation Formula for the Exton's Triple Hypergeometric Series $X_{12}$ and $X_{17}$
Junesang Choi1, Arjun K. Rathie2
Kyungpook Mathematical Journal 2014 Vol. 54, No. 4, 677—684
On Pseudo Null Bertrand Curves in Minkowski Space-time
Ísmaíl Gök1, Semra Kaya Nurkan2, Kazim Ílarslan3
Kyungpook Mathematical Journal 2014 Vol. 54, No. 4, 685—697
On Almost Pseudo Conharmonically Symmetric Manifolds
Prajjwal Pal
Kyungpook Mathematical Journal 2014 Vol. 54, No. 4, 699—714

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd